# SDR 03FDEA00985

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,128 hours, 18,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1137  AFT FUSELAGE ZONE 312. FS 2140 AFT CANT BULKHEAD TOP FUSELAGE FRAME CLIP ANGLE SKIN ATTACHMENT SUPPORT HAS 2 INCH CRACK ON LT SIDE.  REMOVED FRAME CLIP IAW SRM 51-35-01. FAB NEW CLIP ON MAE TRAVLER T2/343533.  INSTALLED NEW CLIP IAW SRM 51-35-01 AND 51-33-01.
